On symmetric gravitational fields
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 189-197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a18,
author = {A. Z. Petrov},
title = {On symmetric gravitational fields},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {189--197},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a18/}
}
A. Z. Petrov. On symmetric gravitational fields. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 189-197. http://geodesic.mathdoc.fr/item/IVM_1959_2_a18/